Size of monochromatic components in local edge colorings

Gyárfás, András and Sárközy, Gábor (2008) Size of monochromatic components in local edge colorings. Discrete Mathematics, 308 (12). pp. 2620-2622.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5674

Update Item Update Item